# SDR SWIA201024588

- Difficulty date: July 19, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 17,769 hours, 11,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHTS FLASH WITH SWITCH IN ARMED POSITION.  (FLT 6910)  REPLACED RELAY K135 IN JB11.
